Journal of Symbolic Logic 75 (3):802-816 (2010)

Abstract
We prove quantifier elimination for the field ${\Bbb Q}_{p}((t^{{\Bbb Q}}))$ (the completion of the field of Puiseux series over ${\Bbb Q}_{p}$ ) in Macintyre's language together with symbols for functions in a class containing both t-adically and p-adically overconvergent functions. We also show that the theory of ${\Bbb Q}_{p}((t^{{\Bbb Q}}))$ is b-minimal in this language
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1278682201
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,355
Through your library

References found in this work BETA

B-Minimality.Raf Cluckers & François Loeser - 2007 - Journal of Mathematical Logic 7 (2):195-227.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Definissabilite Dans Les Corps de Fonctions P-Adiques.Luc Bélair & Jean-Louis Duret - 1991 - Journal of Symbolic Logic 56 (3):783-785.
Notes on the Stability of Separably Closed Fields.Carol Wood - 1979 - Journal of Symbolic Logic 44 (3):412-416.
The Field of LE-Series with a Nonstandard Analytic Structure.Ali Bleybel - 2011 - Notre Dame Journal of Formal Logic 52 (3):255-265.
Inconsistent Nonstandard Arithmetic.Chris Mortensen - 1987 - Journal of Symbolic Logic 52 (2):512-518.
Anneaux de Fonctions P-Adiques.Luc Bélair - 1995 - Journal of Symbolic Logic 60 (2):484-497.
Asymptotic Theory of Modules of Separably Closed Fields.Françoise Point - 2005 - Journal of Symbolic Logic 70 (2):573-592.
Differential Forms in the Model Theory of Differential Fields.David Pierce - 2003 - Journal of Symbolic Logic 68 (3):923-945.
Reducts of Some Structures Over the Reals.Ya′Acov Peterzil - 1993 - Journal of Symbolic Logic 58 (3):955-966.
Stabilité Polynômiale Des Corps Différentiels.Natacha Portier - 1999 - Journal of Symbolic Logic 64 (2):803-816.

Analytics

Added to PP index
2010-09-12

Total views
24 ( #476,048 of 2,519,620 )

Recent downloads (6 months)
1 ( #406,756 of 2,519,620 )

How can I increase my downloads?

Downloads

My notes